MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573100
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050701 captures the reportable event of wire failure to release bow.Block h11: investigation results.The device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.With all the available information, boston scientific concludes that the reported event of wire failure to release bow could not be confirmed.The device was not returned because it was disposed.The customer provided a picture where it was possible to observe the opened and labeled pouch and the device with what appears to be the wire unable to release bow; however, the handle was not visible to determine whether the device was actuated or in the extended position.Without analysis of the actual device, there is a lack of objective evidence, or descriptive conditions of the event required to determine a probable root cause of the event.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was prepared to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat gall stones performed on (b)(6) 2026.During preparation, the physician inspected the tome and noted that the wire was excessively bent.The nurse attempted to open the handle to adjust the tome, but the wire could not be straightened further.The customer provided a picture where it was possible to observe the device was on a semi bowed state.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be fully recovered.

Brand Name
JAGTOME RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25251476
Report Number3005099803-2026-02024
Device Sequence Number9562692
Product Code KNS
UDI-Device Identifier08714729776536
UDI-Public(01)08714729776536(17)290212(10)38598766
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00573100
Device Catalogue NumberM00573100
Device Lot Number0038598766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/22/2026
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown